feel like a zombie

Discussion in 'Therapy and Medication' started by Loco72, Jan 4, 2008.

  1. Loco72

    Loco72 Well-Known Member

    Dr changed my meds yesterday. Put me back on searquel, Iused to be on 50mg, but she put me on 300mg this time. Then she also put me on klonipin 1 mg a day. And upped my lamictal 200mg twice a day. I took the klonipin first thing when i got home, cause I had no idea how it would affect me, within 20 minutes I was feeling very floaty. The caouple hours later(about 8) i took the seraquel, cause i knew it would knock me out and I need to give myself plenty of time, else I won't wake up. I asked 2 of my friends to call and wake me up, but I still overslept for work. Right now I'm feeling very much like a zombie...Am I oging to feel like this permanently, or will my body get used to it. Shoul dI take the klonipin in the day, since it's supopsed to help with my anxiety, it seems pointless to take it before I go to bed.
     
  2. Ruby

    Ruby Well-Known Member

    The sedating effects will eventually ease off a little bit.
     
  3. sudut

    sudut Well-Known Member

    good idea. find forums that deal with those meds. they might help.